Characterization of symplectic forms induced by some tangent G-structures of higher order

Main Article Content

P.M. Kouotchop Wamba
G.F. Wankap Nono

Abstract

Let (M, ω) be a symplectic manifold induced by an integrable G-structure P on M . In this paper, we characterize the symplectic manifolds induced by the tangent lifts of higher order r ≥ 1 of G-structure P, from M to TrM .

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Article Details

How to Cite
Kouotchop Wamba , P., & Wankap Nono, G. (2021). Characterization of symplectic forms induced by some tangent G-structures of higher order. Extracta Mathematicae, 36(2), 279-288. https://doi.org/10.17398/2605-5686.36.2.279
Section
Differential Geometry

References

[1] Kolar, I., Michor P. and Slovak, J., Natural operations in differential geometry, Springer-Verlag. 1993.
[2] Morimoto, A., Prolongations of G-structure to tangent bundle, Nagoya Math. J. 32 (1968), 67-108.
[3] Morimoto, A., Prolongations of G-structure to tangent bundles of higher order, Nagoya Math. J. Vol. 40 (1970), 13-31.
[4] Morimoto, A., Lifting of some type of tensors fields and connections to tangent bundles of pr-velocities, Nagoya Math. Vol. 40 (1970), 13-31.